# SDR C2XA01IA264

- Difficulty date: June 6, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE- DURING POST FLIGHT INSPECTION THE CREW NOTED THAT THE EMERGENCY LIGHT ABOVE ROW 11 AND 12 FAILED TO ILLUMINATE.  CLE- MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BULB, PERFORMED A OPERATIONAL CHECK.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
